MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS VALVE; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS VALVE; HYDROCEPHALUS MANAGEMENT
Model Number FX804T
Medical Device Problem Codes Obstruction of Flow (2423); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 08/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: the traceability of the production did not reveal any unusual findings.The shunt system met all specifications before shipment.Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that a m.Blue plus (#fx804t) was implanted during a procedure performed on (b)(6) 2025.According to the complainant, the shunt caused an underdrainage and had adjustment difficulties.The patient underwent a revision procedure on (b)(6) 2025.The complained product was sent to the manufacturer for investigation.No patient complications were reported as a result of the revision procedure.
 
Additional Manufacturer Narrative
Visual inspection.During the investigation, scratches on the outer housing of the m.Blue, were determined.Permeability test.A permeability test has shown that all components are permeable.During the permeability test bloody liquid were flushed out.Computer controlled test.To investigate the claim of under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valves are tested in both the horizontal as well as the vertical positions.The results show that the progav 2.0 operates within the accepted tolerance in the horizontal position.The m.Blue operates within the accepted tolerance in the horizontal but not in the vertical position.An slower outflow of m.Blue in the vertical position could be determined.Adjustment test.The progav 2.0 and the m.Blue were tested and are adjustable to all specified pressures.Braking force and brake function test.The brake functionality test has shown that the brake function operates as expected and the braking force is within the given tolerances.Internal inspection.After dismantling of the valves, deposits were found in both valves.Results.According to the results of the investigation, a reduced outflow at the m.Blue was detected.The visible deposits have led to the functional deviation.Furthermore, we can determine visible deposits in the progav 2.0.The deposits had no effect upon the specifications at the time of the examination.The valve operated within all specifications.Deposits caused by substances naturally present in the patient's body, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic material can affect the integrity of the valve.The examination of the return has been completed with the drafting of this report.No further actions are required as a result of the complaint.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.

Brand Name
M.BLUE PLUS VALVE
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key22991084
Report Number3004721439-2025-00265
Device Sequence Number8833547
Product Code JXG
UDI-Device Identifier04041906504793
UDI-Public4041906504793
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX804T
Device Catalogue NumberFX804T
Device Lot Number20082679
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexMale
Patient Weight81 KG